# SDR HYIA20170719003

- Difficulty date: July 19, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N402VN
- Make and model: Cessna 402C
- Aircraft serial: 402C0488
- Aircraft time: 33,693 hours, 33,010 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 512215555
- Condition: Cracked
- Location: Lt Wing
- Part time: 33,693 hours, 33,010 cycles
- Component: Wing, Cessna
- Component part number: 52220003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, SIX CRACKS WERE FOUND IN THE LT CLOSE OUT RIB (P/N 5122155-55.)  THESE CRACKS WERE LOCATED AT EACH OF THE SIX VERTICAL ATTACHING HOLES OF THE FORWARD ROW OF THE AFT TRUNNION SUPPORT. EACH CRACK IS TWO INCHES IN LENGTH.  UPON REMOVAL, IT WAS NOTED THAT HOLES IN THE RIB WERE NO LONGER IN TOLERANCE FOR THE ATTACHING HARDWARE.
